Alert archive / Texas / Flash Flood Warnings in 2004

Flash Flood Warning 7, NWS Shreveport, LA

May 1, 2004Shelby County, Texas

NWS Shreveport, LA issued this flash flood warning at May 1, 2004, 7:53 AM CDT for Shelby County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2004, 7:53 AM CDT (12:53 UTC)
Expired
May 1, 2004, 11:00 AM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Counties, with a storm outline in the text

County Shelby County, TX

The radar

The Shreveport radar (KSHV), 79 km from the middle of the area, began a volume at 12:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 0.9 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2004-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2004-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-239 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
263 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 011259
FFWSHV
TXC419-011600-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
753 AM CDT SAT MAY 1 2004

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SHELBY COUNTY IN EASTERN TEXAS

* UNTIL 1100 AM CDT

* AT 750 AM CDT...SHREVEPORT NATIONAL WEATHER SERVICE DOPPLER RADAR  
  INDICATED HEAVY RAIN FROM THUNDERSTORMS ACROSS MUCH OF SHELBY      
  COUNTY.  ONE TO TWO INCHES OF RAIN HAS ALREADY FALLEN OVER         
  THE AREA PAST COUPLE OF HOURS...AND THUNDERSTORMS MOVING           
  NORTHEAST OVER THE SAME AREA...WILL ALLOW FOR AN ADDITIONAL        
  ONE TO TWO INCHES OF RAIN...WHICH WILL CAUSE FLASH FLOODING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.

REPEATING...THE NATIONAL WEATHER SERVICE HAS ISSUED A FLASH FLOOD
WARNING FOR...
  SHELBY COUNTY IN EASTERN TEXAS
UNTIL 1100 AM CDT.

LAT...LON 3193 9446 3166 9432 3164 9386 3197 9405

$$
1 follow-up statement
000 
WGUS74 KSHV 011446
FFSSHV
TXC419-011600-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
940 AM CDT SAT MAY 1 2004

...FLASH FLOOD WARNING IN EFFECT UNTIL 1230 PM CDT FOR
SHELBY COUNTY IN NORTHEAST TEXAS...

AT 940 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN
SHREVEPORT...INDICATED SHOWERS AND ISOLATED THUNDERSTORMS OVER
SHELBY COUNTY MOVING TO THE NORTHEAST AT 25 MPH. THE STRONGER
THUNDERSTORMS AND HEAVIER RAINFALL HAD MOVED OUT OF THE
AREA...BUT ADDITIONAL MODERATE RAIN WILL RETURN OVER NORTHERN
SECTIONS OF THE COUNTY AT TIMES. A COOP OBSERVER IN CENTER TEXAS
HAD REPORTED THAT 2.86 INCHES OF RAIN HAD OCCURRED. THE OBSERVER
HAD ALSO REPORTED THAT HIGHWAY 87 BETWEEN CENTER AND TIMPSON WAS
CLOSED...AND U.S. 59 BETWEEN TIMPSON AND TENAHA WAS CLOSED.
ADDITIONAL ROADWAYS WILL MOST LIKELY BE CLOSED...OR COVERED WITH
WATER AS RUNOFF CONTINUES TO DRAIN AND COLLECT IN LOW AREAS
AND IN CREEKS AND STREAMS ALONG ROADWAYS.

MOST FLASH FLOOD DEATHS OCCUR IN VEHICLES.  DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE WATER COVERS THE ROADWAY...OR PAST POLICE
BARRICADES. RAPIDLY RISING WATER CAN ENGULF A VEHICLE AND ITS
OCCUPANTS AND SWEEP THEM AWAY.  IF YOUR VEHICLE STALLS IN THE
WATER...ABANDON IT IMMEDIATELY AND SEEK HIGHER GROUND.

$$

06

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 1, 6:55 AM CDT, 58 minutes earlier.

Area forecast discussion, May 1, 6:55 AM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
655 AM CDT SAT MAY 1 2004

.DISCUSSION...
WILL UPDATE SHORTLY FOR REMOVAL SEVERE THUNDERSTORM WATCH THAT ENDS
AT 7AM FROM ZONES. (NO. 139) WATCH SEVERE THUNDERSTORM WATCH NO. 140
CONTINUES THROUGH 9 AM...AND A FLOOD WATCH ALSO CONTINUES THROUGH
TODAY FOR A GOOD PORTION OF THE AREA.

&&

.PREVIOUS POINT TEMPS/POPS...
SHV  73  50  71  48 / 100  30   0   0
MLU  75  52  70  47 /  80  40  10   0
TXK  68  48  72  48 / 100  20   0   0
TYR  68  47  73  49 / 100  20   0   0
LFK  73  49  73  49 /  80  30   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLOOD WATCH FOR TODAY FOR AR ZONES 60-61-70>73.
LA...FLOOD WATCH FOR TODAY ALL N LA ZONES.
OK...NONE.
TX...FLOOD WATCH FOR TODAY FOR ZONES 125-126-136>138-149>153-
165>167.

&&

20
Hazardous weather outlook, May 1, 6:00 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
600 AM CDT SAT MAY 1 2004

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-011700-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
600 AM CDT SAT MAY 1 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...
A STRONG UPPER LEVEL SYSTEM AND ASSOCIATED COLD FRONT WILL CONTINUE
TO MOVE THROUGH THE FORECAST AREA TODAY...AND IS EXPECTED TO PUSH
THROUGH THE MAJORITY OF THE AREA BY THIS EVENING.  SOME
THUNDERSTORMS MAY BECOME SEVERE AS THEY MOVE ACROSS THE AREA...WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY HAZARDS.  ALSO...VERY
HEAVY RAINFALL COULD OCCUR ACROSS THE REGION TODAY...AS THE FRONT
MOVES SLOWLY THROUGH THE REGION...ALLOWING SHOWERS AND THUNDERSTORMS
TO MOVE OVER THE SAME AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...MAY BE NEEDED TODAY ACROSS THE SOUTHEAST HALF OF THE AREA.

20

In the hours before

Local storm report, May 1, 5:23 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
523 AM CDT SAT MAY 01 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HAIL             MOUNT VERNON            33.17N 95.22W
05/01/2004  0.75 INCH        FRANKLIN           TX   LAW ENFORCEMENT

1230 AM     TSTM WND DMG     5 W WINNSBORO           32.96N 95.38W
05/01/2004                   WOOD               TX   LAW ENFORCEMENT

            TREES DOWN OVER HIGHWAY 515 OVER NORTHERN WOOD COUNTY

0120 AM     TSTM WND DMG     2 NW DAINGERFIELD       33.05N 94.75W
05/01/2004                   MORRIS             TX   LAW ENFORCEMENT

            TREES DOWN OVER FM1400

0130 AM     TSTM WND DMG     2 N HUGHES SPRINGS      33.03N 94.63W
05/01/2004                   CASS               TX   AMATEUR RADIO

            TREES DOWN OVER HIGHWAY 161

0155 AM     TSTM WND DMG     NEW BOSTON              33.46N 94.42W
05/01/2004                   BOWIE              TX   TRAINED SPOTTER

            AWNING BLOWN OFF A BUILDING IN NEW BOSTON

0208 AM     TSTM WND DMG     TEXARKANA               33.45N 94.02W
05/01/2004                   MILLER             AR   LAW ENFORCEMENT

            POWER LINES DOWN THROUGHOUT TEXARKANA...RESULTING IN
            POWER OUTAGES

0208 AM     TSTM WND DMG     TEXARKANA               33.45N 94.02W
05/01/2004                   MILLER             AR   LAW ENFORCEMENT

            TREES DOWN THROUGHOUT TEXARKANA

0345 AM     FLASH FLOOD      8 W TYLER               32.33N 95.44W
05/01/2004                   SMITH              TX   LAW ENFORCEMENT

            HIGH WATER OVER HIGHWAY 64 NEAR THE SMITH/HENDERSON
            COUNTY LINE

0415 AM     HAIL             1 E TATUM               32.31N 94.50W
05/01/2004  0.75 INCH        PANOLA             TX   NWS EMPLOYEE

&&

15
Special weather statement, May 1, 5:38 AM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
538 AM CDT SAT MAY 1 2004

ARZ060-061-070>072-LAZ001>003-010-TXZ112-125-126-136>138-149>153-165-
011200-
ANGELINA-BOSSIER-CADDO-CASS-CHEROKEE-COLUMBIA-DE SOTO-GREGG-HARRISON-
HEMPSTEAD-LAFAYETTE-MARION-MILLER-NACOGDOCHES-NEVADA-PANOLA-RUSK-
SHELBY-SMITH-UPSHUR-WEBSTER-
538 AM CDT SAT MAY 1 2004

...SEVERE THUNDERSTORM WATCH NUMBER 139 CONTINUES IN EFFECT
UNTIL 700 AM CDT SATURDAY FOR PARTS OF SOUTHWEST ARKANSAS...
FAR NORTHWEST LOUISIANA...AND FOR CENTRAL AND NORTHEAST TEXAS...

DOPPLER WEATHER RADAR IN SHREVEPORT INDICATED A LARGE AREA OF
SHOWERS AND THUNDERSTORMS OVER THE FOUR STATE REGION. MAIN THREAT
OF SEVERE WEATHER WOULD BE SOUTHEAST OF AN EL DORADO ARKANSAS TO
HOMER...MINDEN...SHREVEPORT...AND BETHANY LOUISIANA...AND CARTHAGE...
HENDERSON...AND JACKSONVILLE TEXAS LINE. THE STRONGER
THUNDERSTORMS AND HEAVIER RAINFALL WILL EXTEND FROM BOSSIER CITY
TO SHREVEPORT...AND WEST INTO NORTHEAST TEXAS TO NEAR CARTHAGE...
MOUNT ENTERPRISE...AND RUSK.

ARZ073-LAZ004>006-011>014-017>019-TXZ166-167-011400-
BIENVILLE-CLAIBORNE-JACKSON-LINCOLN-NATCHITOCHES-OUACHITA-
RED RIVER LA-SABINE LA-SABINE TX-SAN AUGUSTINE-UNION AR-UNION LA-
WINN-
538 AM CDT SAT MAY 1 2004

...SEVERE THUNDERSTORM WATCH NUMBER 140 WILL REMAIN IN EFFECT FOR
PARTS OF SOUTHERN ARKANSAS...NORTHERN LOUISIANA...AND A SMALL
PART OF EAST CENTRAL TEXAS UNTIL 900 AM CDT...

THE WATCH EXTENDED EAST OF A LINE FROM NEAR EL DORADO ARKANSAS TO
HOMER...RINGGOLD...COUSHATTA...AND PLEASANT HILL AND ZWOLLE
LOUISIANA...AND SAN AUGUSTINE TEXAS. THE WATCH DOES NOT INCLUDE
THE PARISHES OF GRANT...LA SALLE...AND CALDWELL.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE OVER NORTHWEST
AND NORTH CENTRAL LOUISIANA. A SEVERE THUNDERSTORM WATCH MEANS
CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE
WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR
THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND
POSSIBLE WARNINGS. THE STRONGER THUNDERSTORMS WILL HAVE THE POTENTIAL
TO PRODUCE RAINFALL AMOUNTS TO NEAR ONE INCH WITH TWO INCHES
POSSIBLE.

06
Local storm report, May 1, 6:01 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
601 AM CDT SAT MAY 01 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND DMG     5 E MOUNT PLEASANT      33.17N 94.89W
05/01/2004                   TITUS              TX   LAW ENFORCEMENT

            SEVERAL TREES DOWN AROUND COUNTY.

&&

20
Special weather statement, May 1, 6:40 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
640 AM CDT SAT MAY 1 2004

ARZ060-061-070>072-LAZ001>003-TXZ112-125-126-136>138-011200-
BOSSIER-CADDO-CASS-COLUMBIA-GREGG-HARRISON-HEMPSTEAD-LAFAYETTE-
MARION-MILLER-NEVADA-SMITH-UPSHUR-WEBSTER-
640 AM CDT SAT MAY 1 2004

...AT 640 AM CDT...SEVERE THUNDERSTORM WATCH NUMBER 139 HAS BEEN
CANCELED FOR PARTS OF NORTHEAST TEXAS...AND SOUTHWEST ARKANSAS...

THE STRONGER THUNDERSTORMS HAVE MOVED SOUTHEAST OF THE AREA...
HOWEVER SHOWERS AND ISOLATED THUNDERSTORM CONTINUED.

ARZ073-011200-
UNION AR-
640 AM CDT SAT MAY 1 2004

...AT 640 AM CDT...SEVERE THUNDERSTORM WATCH NUMBER 140 HAS BEEN
CANCELED FOR PARTS OF SOUTH CENTRAL ARKANSAS...WHICH INCLUDED
UNION COUNTY...

THE STRONGER THUNDERSTORMS HAVE MOVED SOUTHEAST OF THE AREA...
HOWEVER SHOWERS AND ISOLATED THUNDERSTORM WILL CONTINUE.

LAZ010-TXZ149>153-165-011400-
ANGELINA-CHEROKEE-DE SOTO-NACOGDOCHES-PANOLA-RUSK-SHELBY-
640 AM CDT SAT MAY 1 2004

...SEVERE THUNDERSTORM WATCH NUMBER 139 CONTINUES IN EFFECT
UNTIL 700 AM CDT SATURDAY FOR PARTS OF NORTHWEST LOUISIANA...AND FOR
PARTS OF NORTHEAST TEXAS...

DOPPLER WEATHER RADAR IN SHREVEPORT INDICATED A LARGE AREA OF
SHOWERS AND THUNDERSTORMS OVER THE FOUR STATE REGION. MAIN THREAT
OF SEVERE WEATHER WOULD BE SOUTHEAST OF A HOMER ...TO HEFLIN AND
LONGSTREET LOUISIANA...AND GARY CITY AND JACKSONVILLE TEXAS LINE.
THE STRONGER THUNDERSTORMS AND HEAVIER RAINFALL WILL EXTEND ALONG
AND SOUTHEAST OF THIS LINE.

LAZ004>006-011>014-017>019-TXZ166-167-011400-
BIENVILLE-CLAIBORNE-JACKSON-LINCOLN-NATCHITOCHES-OUACHITA-
RED RIVER LA-SABINE LA-SABINE TX-SAN AUGUSTINE-UNION LA-WINN-
640 AM CDT SAT MAY 1 2004

...SEVERE THUNDERSTORM WATCH NUMBER 140 WILL REMAIN IN EFFECT FOR
PARTS OF NORTHERN LOUISIANA...AND A SMALL PART OF EAST CENTRAL TEXAS
UNTIL 900 AM CDT...

THE WATCH EXTENDED EAST OF A LINE FROM NEAR HOMER TO RINGGOLD...HALL
SUMMIT...AND PEASANT HILL LOUISIANA AND SAN AUGUSTINE TEXAS.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE OVER NORTHWEST
AND NORTH CENTRAL LOUISIANA AND THE EAST TEXAS LAKES AREA OF EAST
TEXAS. A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR
SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE
AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND
LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THE STRONGER
THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE HAIL THE
SIZE OF PENNIES...GUSTY WINDS TO NEAR 40 MPH...AND RAINFALL
AMOUNTS TO NEAR ONE INCH WITH TWO INCHES POSSIBLE.

06
Special weather statement, May 1, 7:02 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
702 AM CDT SAT MAY 1 2004

LAZ010-TXZ149>153-165-01120-
ANGELINA-CHEROKEE-DE SOTO-NACOGDOCHES-PANOLA-RUSK-SHELBY-
702 AM CDT SAT MAY 1 2004

...SEVERE THUNDERSTORM WATCH NUMBER 139 HAS EXPIRED...FOR
PARTS OF NORTHWEST LOUISIANA...AND FOR PARTS OF NORTHEAST TEXAS...

DOPPLER WEATHER RADAR IN SHREVEPORT INDICATED A LARGE AREA OF
SHOWERS AND THUNDERSTORMS OVER THE FOUR STATE REGION.  THE
STRONGER THUNDERSTORMS AND HEAVIER RAINFALL WILL CONTINUE
SOUTH OF A CUSHING TO TENAHA TEXAS AND MANSFIELD TO
COUSHATTA...AND FARMERVILLE LOUISIANA LINE.

LAZ004>006-011>014-017>019-TXZ166-167-011400-
BIENVILLE-CLAIBORNE-JACKSON-LINCOLN-NATCHITOCHES-OUACHITA-
RED RIVER LA-SABINE LA-SABINE TX-SAN AUGUSTINE-UNION LA-WINN-
702 AM CDT SAT MAY 1 2004

...SEVERE THUNDERSTORM WATCH NUMBER 140 WILL REMAIN IN EFFECT FOR
PARTS OF NORTHERN LOUISIANA...AND A SMALL PART OF EAST CENTRAL TEXAS
UNTIL 900 AM CDT...

THE WATCH EXTENDED EAST OF A LINE FROM NEAR HOMER TO
BIENVILLE...COUSHATTA...AND PEASANT HILL LOUISIANA...AND SAN
AUGUSTINE TEXAS LINE. THE STRONGER THUNDERSTORMS...GENERALLY EAST OF
THIS LINE...WILL HAVE THE POTENTIAL TO PRODUCE HAIL TO THE SIZE
OF A PENNY...GUSTY WINDS TO NEAR 40 MPH...AND RAINFALL AMOUNTS
TO NEAR ONE INCH...WITH TWO INCHES POSSIBLE.

06
Local storm report, May 1, 7:50 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
750 AM CDT SAT MAY 01 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLASH FLOOD      HENDERSON               32.16N 94.80W
05/01/2004                   RUSK               TX   LAW ENFORCEMENT

            HIGH WATER OVER NUMEROUS COUNTY ROADS.

0630 AM     FLASH FLOOD      JACKSONVILLE            31.97N 95.26W
05/01/2004                   CHEROKEE           TX   LAW ENFORCEMENT

            HIGH WATER ON CNTY RD 4116.

0630 AM     FLASH FLOOD      JACKSONVILLE            31.97N 95.26W
05/01/2004                   CHEROKEE           TX   LAW ENFORCEMENT

            3 TO 5 INCHES OF WATER OVER HWY 135.

0630 AM     FLASH FLOOD      2 S RUSK                31.77N 95.15W
05/01/2004                   CHEROKEE           TX   LAW ENFORCEMENT

            WATER COVERED THE BRIDGE ON HWY 1610.

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 10:45 PM CDTSevere Thunderstorm WarningSHVRed River30 min
Apr 30, 11:44 PM CDTSevere Thunderstorm WarningSHVRed River61 min
Apr 30, 11:55 PM CDTSevere Thunderstorm WarningSHVFranklin65 min
May 1, 12:25 AM CDTSevere Thunderstorm WarningSHVWood65 min
May 1, 12:38 AM CDTSevere Thunderstorm WarningSHVCamp, Titus67 min
May 1, 1:00 AM CDTSevere Thunderstorm WarningSHVUpshur60 min
May 1, 1:08 AM CDTSevere Thunderstorm WarningSHVMorris52 min
May 1, 1:20 AM CDTSevere Thunderstorm WarningSHVCass55 min
May 1, 1:29 AM CDTSevere Thunderstorm WarningSHVBowie61 min
May 1, 1:33 AM CDTSevere Thunderstorm WarningSHVMarion57 min
May 1, 1:41 AM CDTSevere Thunderstorm WarningSHVSmith64 min
May 1, 3:08 AM CDTSevere Thunderstorm WarningSHVSmith52 min
May 1, 3:17 AM CDTSevere Thunderstorm WarningSHVGregg58 min
May 1, 3:26 AM CDTSevere Thunderstorm WarningSHVRusk64 min
May 1, 3:28 AM CDTFlash Flood WarningSHVSmith4 hr
May 1, 3:35 AM CDTSevere Thunderstorm WarningSHVCherokee55 min
May 1, 3:48 AM CDTSevere Thunderstorm WarningSHVHarrison57 min
May 1, 3:54 AM CDTSevere Thunderstorm WarningSHVPanola66 min
May 1, 4:41 AM CDTFlash Flood WarningSHVRusk3 hr
May 1, 5:43 AM CDTFlash Flood WarningSHVCherokee3 hr
May 1, 6:06 AM CDTSevere Thunderstorm WarningSHVShelby54 min
May 1, 8:24 AM CDTFlash Flood WarningSHVNacogdoches4 hr

Nearby

Flash Flood Warnings in Texas, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.